# SDR AALA202502249185

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 27,669 hours, 10,907 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY STUCK CLOSED, DOES NOT OPEN. MAINTENANCE FOUND ROLLER AT BOTTOM DOOR OUT OF TRACK, RE SEATED ROLLER AND LUBED ROLLER. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
